
Brufen Paed Susp 100mg/5ml 100ml
KSh 950.00

Kedley Neoprene Shoulder Support
KSh 2,000.00 Original price was: KSh 2,000.00.KSh 1,800.00Current price is: KSh 1,800.00.
Brustan Syrup 100ml
KSh 380.00
0
People watching this product now!
Categories: Medical conditions, Pain relief
Description
- Description
- Brustan Suspension contains Ibuprofen and paracetamol. It works by reducing pain and inflammation such as headaches, toothaches, joint pains, fever, back pain, muscle pain, cold and flu pains.
- How to use
- Children 1 to 2 years: Take 2.5 ml three times daily.
Children 3 to 7 years:Take 5 ml three times daily.
Children 8 to 12 years: Take 10 ml three times daily.
For post-immunization fever: Give 2.5 ml (50 mg) followed by another 2.5 ml (50 mg) after six hours if necessary. Do not administer more two doses in a 24 hour period. Always consult your doctor. - Precautions
- Do not give to children under the age of 1 year. Do not give other medications containing paracetamol or ibuprofen while on Brustan Suspension.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Brustan Syrup 100ml” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.